# SDR 02092006B

- Difficulty date: February 5, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N309CE
- Make and model: Saab 340B
- Aircraft serial: 201
- Aircraft time: 30,993 hours, 34,721 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CONFIG LIGHT CAME ON DURING TAKEOFF.  SIMULATED TAKEOFF WITH CREW, NO DEFECTS NOTED.
